# SDR CKSA98730

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-1 PIT, ZONE 130, STA 549 TO 669, RBL 55, FLOORBEAM FOUND CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS.  FLOORBEAM REMOVED AND REPLACED IAW SRM 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-206, NON ROUTINE CARD NR 32418, CPCP TASK NR C53-120-04-01.
